i suffer from anxiety and severe panic attacks. my panic attacks are usually once every two weeks but my anxiety is 24/7. i cannot hold a job or do anything i like to do anymore. i was prescribed with zoloft. i took my first dosage today and i also took a klonopin with it because they put me on lexapro before and i thought i was going insane. it mostly made me tired, i think because of the klonopin but im scared to take it without because i know what the lexapro did for me when i didnt have klonopins. it was the worst and scariest thing in the world.
has anyone had any bad side effects due to the zoloft? i know everyone is different but i would like to hear some feedback because i dont want to have to take klonopins with it everytime.
also, i was wondering... all of my anxiety and panic started with a car accident i was in. at first i would panic when i drive, now its all around me. i dont have health insurance and my lawyer is taking care of everything. im just scared once my case is over what i am going to do with my anxiety and panic attacks. i cant even hold a job to get insurance. does anyone know where i can find insurance or anything like that?
How much Klompin are you taking? With my medication, Celexa, I take a small amount of Klonopin until the Celexa kicks in. Really on an as need basis. Alot of these medications presicribed for anxiety and panic have a side effect of anxiety until it kicks in. He/she just wants you to feel comfortable.
I have been on Zoloft off and on for several years. It has done wonders for me. What I find is that most people don't give it a chance. You'll see people posting here that have something out of the ordinary happen to them on the first or second day that they take it, and they automatically blame it on the Zoloft. Conversely, others give up after a few days, saying that it doesn't work. I think you need to give it a good few weeks to be fair.
I took Zoloft (25 mg) for a year and it really helped me a great deal.I was actualy scared to take it too at first but after several days of pills and no side effects and then a month or so later I felt so much better.I did'nt have any withdrawl weaning off Zoloft either as I did with some others.You are right though it can be different for different people.I do agree with the above poster though you might wanna just give the Zoloft a chance even if you feel some minor side effects at first ,as long as it is'nt unbearable, because alot of people have side effects with these meds at first and then it passes and they feel better.
Last edited by tnmomofive; 09-29-2006 at 07:43 PM.
well everything was going ok for the last couple days. yesterday though i had a panic attack. i called my dr and they told me to take another klonopin so i did, i felt better but the whole time i kept thinking was going to OD and die last night. then today i was fine in the morning and then all of a sudden i got really depressed, like i was going to die, i wanted to die (I HAVE NEVER FELT LIKE THAT BEFORE IN MY LIFE)...it was just the weirdest feeling in the world all i could do was cry because i just want to be normal. im starting to feel a lil bit better now but i still feel really depressed and i have a headache so bad. i just dont know if i should keep taking this medication. i want to get help and find something that helps but it seems like nothing ever works for me.
Hi there, while I wasn't going to post, because I don't want you to feed on my negative experience on Zoloft, I really felt what you are going through and wanted to tell you that. I only took Zoloft for a few days last week, and it kicked my butt. I know that most people say I didn't give it a chance, but when I wake up feeling like I want to die, and I have NEVER felt that way before, why in the world would you want to keep taking that until it "kicks" in? I have anxiety and panic attacks, and not a tiny bit of depression, so I don't know why they jump so quickly to give you an SSRI. I really like my Xanax, and react really well to it. I had many side effects to the numerous SSRI's I've tried, and my feeling is, if it takes up to two months to get relief from an SSRI, but instant relief from my Xanax, and within two months I'm weaning myelf off the Xanax, why go to something else. I agree with the posting on the SSRI's, I think they have become a fad with the Dr.'s.
Anyways, sorry I strayed there. I really feel for you, because I know what I felt like last week. I also have read that some people on this board have had wonderful experience on the SSRI's after they kicked in. I myself am not that brave I guess. I hope you feel better! Michelle
Zoloft helped me for about six months, and I believe that's because I just needed some sort of medication- I was really, really bad off when I started it. Then, as I needed an increase to 75 mg, I just became a zombie. I was sooo incredibly tired all of the time. In the course of a few years, I went off the Zoloft to go on Lexapro, before returning to the Zoloft (and taking Prozac after going off Zoloft a second time- I'm not on any SSRI's as of now). The summer of '05, I was up to 250 mg... and still having breakdowns every day. I didn't have a horrible experience on it. I could've had a lot worse side effects. It's just that the SSRI's didn't do anything for my anxiety/OCD. They just made me tired. I've always had erratic sleeping patterns, but I honestly think that the SSRI's screwed up my sleeping habits forever.
"Not everything that steps out of line, and thus 'abnormal,' must necessarily be 'inferior.'"
I just started taking Zoloft as well. I'm up to 50mgs and I've noticed a few side effects but I think it's important to let them run their course and give the meds a fair chance.
I, like you, haven't been able to do the things I want to do. I actually had to drop out of law school a couple of weeks ago which was so humilating not to mention expensive. My feeling is I will endure any side effect if it means I might have the opportunity to live again.
Today the side effects were particularly bad and I began to get discouraged and feel anxious. Just then, a St. Judes commercial came on T.V. depicting all the ill children undergoing treatment. It helped me gain some perspective, if children with cancer, HIV, MS ect are brave enough to endure the side effects of their life saving treatment who am I to complain or get freaked out by some comparatively benign discomfort?
Anyway, please keep me posted on how everything is going, it sounds as if we started zoloft around the same time.
well im going to go speak to a counselor today. its one from my church. im not sure if talking to someone will make me feel better or not. i couldnt sleep at all last night. i was up til about 3 and woke up at 8. in the begining i was sleeping all the time now its turned on me. i took another zoloft today with a klonopin and i have one klonopin left if i need it today. im going to my doctor tomorrow morning and im considering not taking the zoloft tomorrow until afte the dr. appt. this just sucks so bad. i know we are all going through this but i just wanna live a normal life like i used to. its so frustrating!